This sounds very much like an allergy. It is probable that she has developed an allergy, ie, contact dermatitis, to something, you should check out whether you have started any new soap, ointment or detergent within this period. It could be from some new article of clothing or jewellery. They might also be due to some new medications that she is using.
It could also be due to some food that she took very recently. Watch out for foods like shell fish, sea fish, meats, cheese, etc. Also any new types of processed foods. If you do find anything which could be the cause, then try to avoid it.
Next, she should continue with the Benadryl. She can take Benadryl elixir for children, an OTC anti-allergic medicine. The dose is about 0.5 mg per pound of bodyweight (or 1.25 mg per kilogram). For example, a 25 lb child would get one teaspoon of liquid or one chewable tablet every four to six hours.. Also, apply a soothing lotion like calamine lotion, also available OTC.
You can also apply some ice from time to time.
Dont worry, it will come down with these steps.
Another possibility is bug bites like bed bugs, mosquitoes, spiders, etc. In any case the treatment would be the same.
However, if new spots keep on appearing after you have tried this out for about 10 days, then you should approach your doctor and get it examined.
Hope I have been able to clarify the situation for you and helped in resolving your query.
If you need more help, please let me know so l can continue to assist you.
Thank you and I wish you the best of health - stay safe!
Dr. P. Jyoti